# SDR FDEA201302250440

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146N88384
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE KEELBEAM EXTERNAL EXTENSION RT SIDE THE FASTENER HOLE AT BS 1200 OTBD SIDE FOUND GOUGED.  STA 1220 RT KEELBEAM EXTERNAL EXTENSION FASTENER HOLE WITH GOUGE MARK.  REPLACED WITH NEW FABRICATED KEELBEAM EXTERNAL EXTENSION IAW DWG NR 146N8838 SHT 1, REV A AND SEE EA F-5310-155955, TITLE: FUSELAGE - KEELBEAM EXTENSION FABRICATION - MINOR ALTERATIONS FOR DEVIATION.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
